Weakly nonlinear waves in a prestressed thin elastic tube containing a viscous fluid
MetadataShow full item record
CitationAntar, N. & Demiray, H. (1999). Weakly nonlinear waves in a prestressed thin elastic tube containing a viscous fluid. International Journal of Engineering Science, 37(14), 1859-1876. doi:10.1016/S0020-7225(98)00148-7
In this work, we studied the propagation of weakly nonlinear waves in a prestressed thin elastic tube filled with an incompressible viscous fluid. In order to include the geometrical and structural dispersion into analysis, the wall's inertial and sheer deformation are taken into account in determining the inner pressure-inner cross sectional area relation. Using the reductive perturbation technique, the propagation of weakly nonlinear waves, in the long-wave approximation, is shown to be governed by the Korteweg-de Vries-Burgers (KdVB) equation. Due to dependence of coefficients of the governing equation on the initial deformation, the material and viscosity parameters, the profile of the travelling wave solution to the KdVB equation changes with these parameters. These variations are calculated numerically for some elastic materials and the effects of initial deformation and the viscosity parameter on the propagation characteristics are discussed.
SourceInternational Journal of Engineering Science
Showing items related by title, author, creator and subject.
In the present study, we consider a generalized (2 + 1) Davey-Stewartson (GDS) system consisting of a nonlinear Schrodinger (NLS) type equation for the complex amplitude of a short wave and two asymmetrically coupled linear ...
A note on the amplitude modulation of symmetric regularized long-wave equation with quartic nonlinearity Demiray, Hilmi (Springer, 2012-12)We study the amplitude modulation of a symmetric regularized long-wave equation with quartic nonlinearity through the use of the reductive perturbation method by introducing a new set of slow variables. The nonlinear ...
Positive solutions for a sum-type singular fractional integro-differential equation with m-point boundary conditions Aydoğan, Seher Melike; Nazemi, Sayyedeh Zahra; Rezapour, Shahram (Politechnica University of Bucharest, 2017)We study the existence and uniqueness of positive solutions for a sum-type singular fractional integro-differential equation with m-point boundary condition. Also, we provide an example to illustrate our main result.